# SDR QXEA2016110300702

- Difficulty date: October 29, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON EMERGENCY EXIT SILL BEAM.  THRESHOLD REMOVED IAW SRM 51-42-05.  A NEW THRESHOLD INSTALLED IAW SRM 51-42-05.
